Hello, i recently got smartlipo about 5 months ago (inner/out thighs, banana, and flanks) I am young (22), and in great shape and count calories. After i got the procedure, nothing about my diet, or workout routine changed. For some reason, as i slowly started seeing results in my legs and flanks, my arms, breast, and stomach, slowly have become thicker. What is going on!? Im getting very discourage and hate how my body is reacting! please help
Becoming Thicker in Other Areas After Smartlipo
Doctor Answers (1)
Check back with the doctor who did the procedure.
Check back with the doctor who did the procedure. If her/she is an experience and skilled physician using SmartLipo, he/she will know what to do for you.
Web reference: http://www.gatewaylasercenter.com/SmartLipo.html
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.